# SDR DALA2024091909196

- Difficulty date: September 15, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0559631) AFT CARGO INTERCOSTAL STA 787 TO 807 RBL6 DAMAGED. REMOVED AND REPLACED AFT CARGO INTERCOSTAL STA 787 TO 807 RBL6 PER B737-800 SRM 51-40-02-0G AND DWG 146A8130.
